# SDR NWAA080209996

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 98,070 hours, 88,990 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 57,743 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL350, THE CREW WAS ALERTED THAT THE CABIN WAS LOSING PRESSURIZATION.  AN EMERGENCY WAS DECLARED AND A RAPID DESCENT INITIATED.  AT FL300, THE CREW STARTED TO REGAIN CONTROL OF THE CABIN PRESSURE AND THE AIRCRAFT CONTINUED A NORMAL DESCENT TO 8000 FEET.  THE FLIGHT COMPLETED ITS SCHEDULED ROUTING AND LANDED AT MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING AND ULTIMATELY REPLACED THE AIR PRESSURE REGULATOR VALVE, CORRECTED NUMEROUS SMALL SYSTEM LEAKS, AND REPLACED A MISSING SEAL FROM THE CABIN PRESSURE RELIEF VALVE.
